# SDR DALA2019111086521

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 76,883 hours, 13,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGNS INOPERATIVE AT DOOR 4R & 4L. REPLACED EMERGENCY LIGHT CHARGING UNIT & BATTERY AT AFT RT POSITION. SYSTEM OPERATION IS NORMAL.
